# SDR CALA2025100809796

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 66,094 hours, 24,655 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT APPROXIMATELY RBL 5.0.  REPAIRED THE ATTACH ANGLE IAW SRM 57-10-10-2R-5 AND ACCOMPLISHED FUEL LEAK CHECK IAW AMM 28-11-00,  LEAK CHECKED GOOD.
